# SDR 2007UALA01941

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 19,662 hours, 8,380 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC - BATTERY 1 FAULT IN FLIGHT.  NO PILOT ACTION REQUIRED.  REPLACED BCL1 AND BATTERY NR 1.
